| Model Number |
02.12.E0311FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october gmk-sphere 02.12.E0311fl gmk-sphere tibial insert e-cross - flex 3l - 11mm (k202022) lot 2335808: 60 items manufactured and released on 19-sep-2023.Expiration date: 03-sep-2028.No anomalies found related to the problem.To date, 50 items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about1 year and 8 monthsafter the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the liner (from 11mm to 12mm) to give the patient more stability.The surgery was completed successfully.